I've been on it for almost a year and all of a sudden about three months ago, I started feeling scared about everything and anything. And about two weeks ago I started feeling very VERY depressed. I thought it might be the pill because I take it at night and my depression and anxiety is always worse at night and in the morning. Should I stop taking this? I feel like if I dont stop taking this med my depression will only get worse, and I dont want that. Help?
Depression and anxiety can definitely be caused by your hormone levels. Is it possible that you started out on the Brand name, and then they switched you to a generic without telling you? This exact scenario has happened to many people so check with your pharmacy. That could be why you didn't get the anxiety/depression symptoms until after 9 months.
If your insurance company is trying to force you onto a generic that is making you ill, read this post I found and saved for future reference. (authored by someone else on this forum)
"This exact same problem happened to me. I was on Ortho Tri Cyclen Lo for 6 years and insurance started to only cover the generic. Back in February, I was switched and felt obvious changes with my body so, I went to my OB/GYN and had them verify that the generic caused "extreme" side effects so my insurance would cover the name brand yet again. My insurance faxed a form to my doctor, the waived the paperwork indicating that they required me to be on the name brand, and now I have no co-pay for two years until I repeat this process.
Apparently most everyone on this medication got switched to generic because Ortho Tri Cyclen's patent was up and generics could then be made. Insurance companies obviously want to pay for a inexpensive brand so thats why many people are dealing with this issue. My advice, visit your OB/GYN, tell them why you should be on the name brand, call your insurance company to have them send a waiver form, and you should be good to go from there! Takes a little time to process but I hope this helps- it worked for me!"
--- END QUOTE---
I hope this helps anyone else getting bad side effects from the generics.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 1 answer
Posted 25 Apr 2012 • 1 answer
Ortho Tri-Cyclen Lo - Does the Ortho tri Cyclen causes weight gain and hair loss? Does it help with?
Posted 26 Feb 2013 • 2 answers
I do not get regular periods and my dermatologist wanted me to start taking ortho tri-cyclen lo. But
Posted 8 Jul 2013 • 1 answer
Posted 17 Jun 2015 • 1 answer